# SDR SWAA2019032531023

- Difficulty date: February 12, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 62,059 hours, 36,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 141A811013
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INNER CHORD CORRODED BETWEEN BS 312 TO BS STA 344, WL 209.  R&R INNER CHORD PER SRM.
